Toward moduli of singular varieties
Compositio Mathematica, Volume 56 (1985) no. 3, p. 369-398
@article{CM_1985__56_3_369_0,
     author = {Koll\'ar, J\'anos},
     title = {Toward moduli of singular varieties},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     pages = {369-398},
     zbl = {0666.14003},
     mrnumber = {814554},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_3_369_0}
}
Kollár, János. Toward moduli of singular varieties. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 369-398. http://www.numdam.org/item/CM_1985__56_3_369_0/

[A1] Artin, M.: On isolated rational singularities of surfaces. Amer. J. Math. 88 (1966) 129-136. | MR 199191 | Zbl 0142.18602

[A2] Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math. IHES 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

[A3] Artin, M.: Versal deformations and algebraic stacks. Inv. Math. 27 (1974) 165-189. | MR 399094 | Zbl 0317.14001

[B-G] Buchweitz, R.-O., Greuel, G.-M.: The Milnor number and deformations of complex curve singularities. Inv. Math. 58 (1980) 241-281. | MR 571575 | Zbl 0458.32014

[D] Davis, E.D.: Geometric interpretation of seminormality. Proc. A.M.S. 68 (1978) 1-5. | MR 453748 | Zbl 0386.13012

[El] Elkik, R.: Singularités rationelles et déformations. Inv. Math. 47 (1978) 139-147. | MR 501926 | Zbl 0363.14002

[FA] Fujiki, A.: Deformation of uni-ruled manifolds. Publ. Res. Inst. Math. Sci. 17 (1981) 687-702. | MR 642656 | Zbl 0509.32011

[G-R] Grauert, H., Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf Komplexen Räumen. Inv. Math. 11 (1970) 263-292. | MR 302938 | Zbl 0202.07602

[EGA] Grothendieck, A.: Eléments de géométrie algébrique, Publ. Math. IHES 4, 8, 11, 17, 20, 24, 28, 32. | Numdam

[SGAII] Grothendieck, A.: Cohomologie Locale des Faisceaux Cohérents et Théorèmes de Lefschetz Locaux et Globaux. North Holland (1968). | MR 476737

[G1] Grothendieck, A.: Technique de descente et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert.Sem. Bourbaki #221. | Zbl 0238.14014

[G2] Grothendieck, A.: Technique de descente et théorèmes d'existence en géométric algébrique. VI. Les schémas de Picard, #236. | Zbl 0238.14014

[G3] Grothendieck, A.: Local Cohomology, LN41. Springer (1967). | MR 224620 | Zbl 0185.49202

[H] Hartshorne, R.: Complete intersections and connectedness. Amer. J. Math. 84 (1962) 497-508. | MR 142547 | Zbl 0108.16602

[Ka] Karras, U.: Deformations of cusp singularities, Proc. Symp Pure Math, XXX Several Complex Variables (1970) 37-44. | MR 472811 | Zbl 0352.14007

[KS] Koizumi, S.: On specializations of the Albanese and Picard varieties. Mem. Coll. Sci. Univ. Kyoto, Ser. A 32 (1960) 371-382. | MR 117235 | Zbl 0107.14802

[K-M] Kollár, J., Matsusaka, T.: Riemann-Roch type inequalities. Amer. J. Math. 105 (1983) 229-252. | MR 692112 | Zbl 0538.14006

[L1] Levine, M.: Deformations of uni-ruled varieties. Duke Math. J. 48 (1981) 467-473. | MR 620260 | Zbl 0485.14011

[L2] Levine, M.: Some examples from the deformation theory of ruled varieties. Amer. J. Math. 103 (1981) 997-1020. | MR 630776 | Zbl 0494.14002

[L-M] Lieberman, D., Mumford, D.: Matsusaka's big Theorem, Proc. Symp. Pure Math 29 (1973) 513-530. | Zbl 0321.14004

[MH] Matsumura, H.: Commutative Algebra, 2nd edition. Benjamin/Cummings (1980). | MR 575344 | Zbl 0441.13001

[M1] Matsusaka, T.: On canonically polarized varieties. II. Amer. J. Math. 92 (1970) 283-292. | MR 263816 | Zbl 0195.22802

[M2] Matsusaka, T.: Algebraic deformations of polarized varieties. Nagoya Math J. 31 (1968) 185-245. | MR 258827 | Zbl 0167.49501

[M3] Matsusaka, T.: On polarized varieties of dimension 3. I-II-III. Amer. J. Math. 101 (1979) 212-232, 102 (1980) 357-376, 103 (1981) 449-454. | MR 527833 | Zbl 0493.14021

[M4] Matsusaka, T.: On deformations of polarized normal varieties. To appear.

[M5] Matsusaka, T.: Polarized varieties with a given Hilbert polynomial. Amer. J. Math. 94 (1972) 1027-1077. | MR 337960 | Zbl 0256.14004

[M-M] Matsusaka, T., Mumford, D.: Two fundamental theorems on deformations of polarized varieties. Amer. J. Math. 86 (1964) 668-684. | MR 171778 | Zbl 0128.15505

[Mu] Mumford, D.: Stability of projective varieties. L'Enseignement Math. 23 (1977) 39-110. | MR 450272 | Zbl 0363.14003

[M-F] Mumford, D., Fogarthy, J.: Geometric Invariant Theory, 2nd Edition. Springer (1982). | MR 214602 | Zbl 0504.14008

[P] Popp, H.: Moduli Theory and Classification Theory of Algebraic Varieties, LN 620. Springer (1977). | MR 466143 | Zbl 0359.14005

[R1] Reid, M.: Canonical 3-folds, Proc. Conf. Alg. Geom. Angers (1979). A. Beauville (ed.), Sijthoff and Nordhoff, 273-310. | MR 605348 | Zbl 0451.14014

[SK] Saito, K.: Einfach-elliptische Singularitäten. Inv. Math. 23 (1974) 289-325. | MR 354669 | Zbl 0296.14019

[SJ] Sally, J.D.: On the associated graded ring of a local Cohen-Macaulay ring. J. Math. Kyoto Univ. 17 (1977) 19-21. | MR 450259 | Zbl 0353.13017

[SP] Schenzel, P.: Über die freien Auflösungen extramaler Cohen-Macaulay-Ringe. J. Alg. 64 (1980) 93-101. | MR 575785 | Zbl 0449.13008

[S-B] Shepherd-Barron, N.I.: Some questions on singularities in 2 and 3 dimensions. Thesis, Univ. of Warwick (1980), unpublished.

[S] Serre, J.-P.: Groupes Algébriques et corps de classes Hermann (1959). | Zbl 0097.35604

[Sh] Shah, J.: Insignificant limit singularities of surfaces and their mixed Hodge structure. Ann. of Math. 109 (1979) 497-536. | MR 534760 | Zbl 0414.14022

[Tr] Traverso, C.: Seminormality and Picard Group. Ann. Sc. Norm. Pisa 25 (1970) 585-595. | Numdam | MR 277542 | Zbl 0205.50501

[X] Xambó, S.: On projective varieties of minimal degree. Collectanea Math. 32 (1981) 149-163. | MR 653892 | Zbl 0501.14020